# SDR DHL9970507C

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING UPPER L/E NR 4 SLAT O/B HOOK CUT OUT.  CRACKED AT AFT O/B CORNER WS 171.  STOP DRILLED CRACK, HFEC, INSTALLED DOUBLER 8 BY 5.75    PER SRM 57-30-4, N/R 1183.
